# SDR 9JLA2021052525668

- Difficulty date: May 10, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N800WS
- Make and model: Cessna 680A
- Aircraft serial: 6800049
- Aircraft time: 6,142 hours, 4,775 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2643005
- Part serial: 0093
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED DURING FLIGHT AN AMBER CAS MESSAGE FUEL BOOST PUMP ON RH CAME ON AFTER TURNING FUEL TRANSFER FROM THE LEFT SIDE BACK TO OFF. THE MAINTENANCE VENDOR FOUND THE RIGHT HAND MOTIVE FLOW VALVE P/N 26430-05 S/N 0093 WAS DEFECTIVE. THE VALVE WAS REMOVED AND REPLACED WITH A REPAIRED UNIT. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT THEN WAS RETURNED TO SERVICE.
